Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having testicle pain and noticed one sided enlargement. What should I do?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
I am 25 years old I am in pretty good shap but a few weeks ago I noticed that my right testical was bigger then my left and it caused pain when moved or touched I'm starting to worrie about it now cuz I think it is still gettin bigger what should I do what could it be
Posted Fri, 5 Apr 2013 in Testicle Problems
Answered by Dr. Kulsoom Qureshi 2 hours later
Thanks for consulting us.
This is good to know that you have stopped using drugs & are on the recovery tract.
One sided enlargement of testis is certainly abnormal & must cause worry.
It could be due to many reasons like infection, collection of fluid, enlargement of local blood vessels & very rarely cancer may also present like that.
Best way to sort this out is to visit a Urologist or a General surgeon. Most of the time they can make a clinical diagnosis by examining you & suggest treatment like antibiotics to resolve the issue. However, they may request you to have some tests done like urine tests & may be a biopsy.
Hope I have given you a clear line of action. If you have any query please write back.
Wish you good health.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor